# SDR QXEA200600971

- Difficulty date: March 30, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Attach Fitting
- Condition: Chafed
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 UPPER FORE RUDDER SAFETY HINGE TOP LUG UNDER SURFACE IS CHAFED.  REPAIRED IAW DHC-8-200 SRM 51-40-11 AND RD 8-51-402.
